# SDR SWAA2017122118600

- Difficulty date: December 1, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR STRAP CORRODED BETWEEN BS 1015 TO BS 1030, RBL 3.  R&R FLOOR STRAP IAW SRM AND DWG.
